# SDR AALA20110217DFW01

- Difficulty date: February 15, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 40,220 hours, 5,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 36 TO 45 LEFT UPPER CEILING EMERGENCY LIGHTS BATTERY PACK INOPERATIVE.  INSTALLED NEW BATTERY PACK.  OPS CHECK NORMAL.
